Join the 'Diet' group to help and get support from people like you.
We found 409 questions associated with the 'Diet' topic.
Posted 7 Jan 2013 by • 5 answers
I have to lose 80 lbs or more and searching for a diet pill, most weight is in my upper and lower abdomen and the thighs, i crave sweets (chocolate mostly) , not very active because of chronic fatigue, once a week or so meat eater rest of time vegetarian, post menopausal near 60. Want to find pill ...
Posted 24 Oct 2011 by • 23 answers
Hello, I'm gaining weight on this medication and have not changed my diet at all, does anyone else have this problem? Thank You
Posted 7 Oct 2011 by • 6 answers
my dr gave me a month's sample of viibryd and i've only taken it for 2 days and i feel like i'm starving; she told me that this pill has helped lots of her patients lose weight and i'm on a diet and if it's going to make me gain weight, i don't want to take it. has ...
Posted 31 May 2011 by • 3 answers
How are they related to amphetemines, and what do they do? I realize they are cold/allergy medication, but they are also used for diet appetite suppression. Just let me know how they are related, please?
Posted 23 Feb 2015 by • 4 answers
I was diagnosed in December with Gastritis, and since then have had two bouts of nausea and burping since then. I was just put on Protonix for 2 months. I have been trying to eat a bland diet. My question is, will it go away? I'm afraid of having this the rest of my life and being on a bland ...
Posted 29 Jul 2016 by • 4 answers
I am a moderately active (cardio and strength 5 days a week) 49/yo woman. I've experienced a significant amount of weight gain (7-8#) within a month of starting Rexulti - despite watching my diet (1800 cals), avoiding alcohol (or having only 3 drinks per week). I have always had no problems ...
Posted 13 Jul 2012 by • 8 answers
I see a lot of women who are happy with their weight loss results while on metformin, but I notice it is also in conjuction with a lifestyle change in diet and exercise. What I'd like to know is this: is there anyone out there (I know there must be) in their early 20's who, like me, has ...
Posted 4 Sep 2013 by • 3 answers
low fat low carb low calorie high protein sugar free
Posted 9 Mar 2011 • 4 answers
I'm 23, I follow a rigorous but healthy diet and exercise plan, yet I'm gaining weight rapidly. I suffer from excruciating cramps and heavy flow, depression, insomnia, panic attacks, upset stomach, inflammed liver, intense malaise, groginess throughout the day, dry and irritible skin, ...
Posted 2 Aug 2013 by • 5 answers
... seems to know about it. I have had no results for years! Exercise like crazy, balanced diet & I'm always worn out, depressed & can't lose weight. So I'm hoping this new 200 mcg they gave me will work
I have read that antibiotics cause weight gain, but could they also cause weight loss in some people
Posted 18 Oct 2014 by • 1 answer
I began taking amoxicillin last week for Lyme disease. I have had an upset stomach but still eat the same diet and I've lost about 3 pounds. I am assuming the antibiotic has something to do with it. I have been unsuccessfully battling candida for years with no success despite taking ...
Posted 4 Sep 2017 by • 1 answer
In researching the effects of Saxenda and the benefits of using it I read that even after stopping the use of the needles there's no weight gain... with a healthy diet and moderate physical activity off course. I'm curious to get feedback from anyone who has stopped the needles.
Posted 26 Nov 2016 by • 2 answers
I never had weight problems until Buspar. It does help with anxiety but I am always hungry and cannot control my diet and getting fat! Any tips for weight loss on Buspar? Thanks!
Posted 19 Sep 2011 by • 6 answers
Does anyone else have issues with mouth sores(canker sores)? Was diagnosed 8 months ago with hypothyroidism, started with levothyroxine as meds... am now on synthroid, still not feeling "normal self" and have gained almost 25 lbs... have taken all wheat, corn, & gluten out of diet and ...
Posted 22 Mar 2014 by • 2 answers
I recently started drinking the healthy meal shakes (not the diet shakes) from Herbalife and have noticed a feeling of shakiness, weakness in legs and anxiety. The label says it contains dietary fibers, could this be in the form of an artificial sweetener such as aspertame, etc? Or could it have an ...